# SDR CALA2020010600021

- Difficulty date: December 22, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 65,957 hours, 22,270 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION REAR SPAR VERTICAL PRESSURE DECK WEB FOUND C RACK AT LBL40-LBL45. CRACK AT CENTER SECTION REAR SPAR REPAIRED AS PER B737-700 SRM 5 7-10-10 REPAIR 3 FIG 204. CATAGORY B REAPIR. INITIATIND DIP TO ACCOMPLISH HFEC &  LFEC INSPECTION WITH A THRESHOLD OF 56,000 CYCLES AFTER REPAIR INSTALLED AND THERE AFTE R RIR INSPECTION AT 36,000 FLIGHT CYCLES REF BSH HANGAR N/R N0123 FOR DETAILS OF WORK ACCOMPLISHED. DIP INITIATED  TO ACCOMPLISH HFEC &  LFEC INSPECTION WITH A THRESHOLD OF 56,000 CYCLES AFTER REPAIR INSTALLED AND THERE AFTER    RIR INSPECTION AT 36,000 FLIGHT CYCLES
